# SDR 99ZZZX3638

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901PG
- Make and model: Boeing 727260
- Aircraft serial: 21978
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE BULB INOPERABLE ON RIGHT OVERWING FORWARD EMERGENCY LIGHT.  RELAMPED.  OPS CHECK GOOD.
